Welcome to healthcaremagic.com.Vyzilac is a brand name. It contains certain spores that produce vitamin B complex factors along with vitamin B substances and folic acid. It is given along with antibiotics or in diarrhoeal states to correct the imbalance in the gut flora.
Vizylac is a probiotic. A pro (for) biotic (life) is a medicine that contains live germs that are helpful in the body. Vizylac has Lactobacilli, a type of bacteria that can help restore normalcy in the gut, help increase local immunity, help eliminate disease-causing organisms, and, if used correctly, also help make vitamins and nutrients for us. Probiotics are useful in patients with diarrhoea, esp. if chronic, and also in people with immune-related gut diseases like Crohn's disease or ulcerative colitis.
I find this answer helpful
2 users find this helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
can one capsule of vizylac can be taken daily without break.i am taking it daily since more than a year. i have digestive problems since long.had gone through all medical tests but nothing wrong was found.my problem is no hunger,heaviness,gasses, not regular motion.taken all medical treatment with no effect .my physician told me just to take one vizylac daily but it is also have not any effect .what i do ?stop taking it or continue. gopi krishna kejriwal
Hi, since two days I was having constipated diarrhea like condition. I felt urge to go to toilet again n again but to not use. I was recommended Vizylac capsules and Quintec OZ which has helped with the constipation like feeling but now I feel that I have inflammation in my rectum area which is preventing the passage of stool. As a result I am having only watery stool that too very little. Plz help what should I do. Should I keep continuing these medicines ?
Sir, I took vizylac capsule(powder) 5 in one day(yesterday) and today 3 .Is there any side effects ? YYYY@YYYY . I have pain and red spot on my tongue so yesterday I took vizylac capsule . 5 capsule yesterday and 3 capsule today.Is there any side effect happen ?
I have OPMD and I am about to get some dental work done, do I need to notify my neurologist or will it be alright to have the dentist work on my mouth? Thank you for your answer I am 5 5 weight 191 pounds, and suffer from diabetes, OPMD, high blood pressure, ulcerative colitis, sleep apnea, high cholsterol, in order words, my health is in poor but stable condition. my sugar is not under control, and my muscular dystrophy seems to be getting worst, and I suffer from schio affective and other mental issues. I hope that you can help me. When I was at the dentist office yesterday and while my mouth was being opened, it felt like my breathing was cut off. Why is that?
Very Good Afternoon, My mother has been suffering from ulcerative colitis sine 2004. She has been under treatment since then. Recently in colonoscopy test. doctor said that 100% ulcerative colitis was healed where as in biopsy test it was features are suggestive of adenomatous polyp with moderate dysplasia . My doctor says this is polyp and it can be removed through colonoscopy. I have a doubt that 1) Is it initial stage of cancer??? 2) Is it benign tumor which can not be converted as cancer cells??? Waiting for you immediately reply...
I live in Jackson NJ and I am trying to find a pain management doctor that accepts Medicaid. My son is 21 and has this infection that keeps returning in his spine and antibiotics don t work and Oxy 15 is the only thing that takes pain away. His Gastro doctor, he had ulcerative colitis and was so bad he had to a have his colon totally removed.. Can you help? Thank you, Sheri Sabol YYYY@YYYY I cannot talk as I had throat cancer and infection and cancer moved the doctors to remove my voice box and my cervical 4-5-6 j Has a cage around it so I have my own issues and pain..but I really need to find someone to help my son
I had mirena coil fitted on 15th Oct. Since then, I have bled constantly. Around the same time I became bloated and have had an upset stomach since. It's not my Ulcerative Colitis as scope, biopsies and stool/blood samples are clear, but docs reckon IBS. I'm no convinced. Any connection to Mirena??